# SDR ASAA2013120212258

- Difficulty date: December 2, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 65C2632018SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD MID FLAP L/E IS CHAFED BY NR 7 FLAP TRACK.  REPAIRED RT OTBD MIDFLAP L/E BY NR 7 FLAP TRACK FAIRING IAW EA 15482, REV IR, DATE 20DEC13 AND EA 400-57EA-11877.
